# SDR USAA040398

- Difficulty date: August 1, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6546812185
- Condition: Cracked
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CRACKED 8 INCHES, INTERCOSTAL BETWEEN STATION 986 AND 1006 LBL 20.  DEFECTIVE PART REPLACED WITH IDENT PART.  (M)
